# SDR P5CA2019070400140

- Difficulty date: July 3, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,475 hours, 21,289 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 703157
- Condition: Vibration
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NIB (N2) REACHED 5.0 AFTER THRUST REDUCED TO IDLE AT TOP OF DESCENT.( C/W FIM TASK 71-05 F/T 852. DEFERRED LEFT ENGINE VIB INDICATION PER DDG 77-31-01 CAT C DMI 114191.  LP 1049522 - M19: LEFT ENGINE BORESCOPE NOT SUFFICIENT, ENGINE CHANGE CALLED.   LP 1049522 - M21: REMOVED AND REPLACED LT ENG IAW ATLAS WC A-71-999-04-02. OPS CHECK NORMAL.  LP 1049525 - M29: REFERENCE LOGPAGE 1049522 ITEM M21, LT ENG REMOVED AND REPLACED. THIS CLEARS DMI 114191. MCC NOTIFIED AND PLACARD REMOVED.  )
